Bone mineralization gradient at the callotasis site.

Cheng, JC; Maffulli, N; Sher, A; Ng, BK; Ng, E; (2002) Bone mineralization gradient at the callotasis site. Journal of orthopaedic science, 7 (3). pp. 331-40. ISSN 0949-2658 DOI: https://doi.org/10.1007/s007760200056

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1007/s007760200056

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar